# SDR CALA2013102992450

- Difficulty date: October 29, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 81,702 hours, 23,707 cycles
- Engine: Pwa PW2040
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Unknown
- Condition: Intermittent
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENG EEC ALTERNATOR CHECK.  2 ESN 717972 HAS INTERMITTENT SEC CONT FAULT WITH EPCS MESSAGES 274-18.
